# SDR REXA2013100802011

- Difficulty date: October 8, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TCAS ANTENNA CORROSION FOUND ON FUSELAGE SKIN.  REMOVED CORROSION IAW SRM 51-21-06 SKIN FOUND TO BE IN LIMITS IAW EA CRJ953-01981.
